Article

Phenytoin Induced Oral Lichenoid Eruption and Melasma: A Case Report

Margret Roji1, Midhula Sebastian1, Jisha M Lucca2★, Ranugha PSS3★ Corresponding author

  1. 1Department of Pharmacy Practice, JSS College of Pharmacy, JSS University, Karnataka, INDIA.
  2. 2Department of Pharmacy Practice, College of Clinical Pharmacy, Imam Abdulrahman Bin Faisal University, Dammam, KSA.
  3. 3Department of Dermatology, Venereology and Leprosy, JSS Medical College and Hospital, Mysore, INDIA.

CORRESPONDENCE

Jisha M Lucca

Department of Pharmacy Practice, College of Clinical Pharmacy, Imam Abdulrahman Bin Faisal University, Dammam, KSA.

Jjmlucca@iau.edu.sa

Volume 11, Issue 1 · pp. 55–57 · PUBLISHED · DOI: 10.5530/ijopp.11.1.10

View on IJPP original site ↗

ABSTRACT

In India, phenytoin is the most frequently prescribed medication for most forms of epilepsy except for absence seizures. It has been associated with various cutaneous reaction, however Oral Lichenoid Drug Reaction (OLDR) are rarely documented. We report a case of Phenytoin induced Oral Lichenoid Eruption and Melasma.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Roji, M., Sebastian, M., Lucca, J. M., & PSS, R. (). Phenytoin Induced Oral Lichenoid Eruption and Melasma: A Case Report. Indian Journal of Pharmacy Practice, 11(1), 55–57. https://doi.org/10.5530/ijopp.11.1.10